Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dubickas, Artūras

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 15
Presentations: 1

Number of views:
This page:342
Abstract pages:2160
Full texts:831
References:280
E-mail: ,

http://www.mathnet.ru/eng/person18633
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/249339

Publications in Math-Net.Ru
2021
1. A. Dubickas, “Циклотомические частные двух сопряженных алгебраического числа”, Sibirsk. Mat. Zh., 62:3 (2021),  509–513  mathnet; Siberian Math. J., 62:3 (2021), 409–412
2019
2. A. Dubickas, “On Newman polynomials without roots on the unit circle”, Chebyshevskii Sb., 20:1 (2019),  197–203  mathnet
3. A. Balčiūnas, A. Dubickas, A. Laurinčikas, “On the Hurwitz Zeta Functions with Algebraic Irrational Parameter”, Mat. Zametki, 105:2 (2019),  179–186  mathnet  mathscinet  elib; Math. Notes, 105:2 (2019), 173–179  isi  scopus
2017
4. Artūras Dubickas, Min Sha, Igor E. Shparlinski, “On distances in lattices from algebraic number fields”, Mosc. Math. J., 17:2 (2017),  239–268  mathnet  mathscinet  isi
2013
5. A. Dubickas, “When should a polynomial's root nearest to a real number be real itself?”, Algebra i Analiz, 25:6 (2013),  37–49  mathnet  mathscinet  zmath; St. Petersburg Math. J., 25:6 (2014), 919–928  isi  scopus
2006
6. A. Dubickas, “On the fractional parts of the natural powers of a fixed number”, Sibirsk. Mat. Zh., 47:5 (2006),  1071–1075  mathnet  mathscinet  zmath; Siberian Math. J., 47:5 (2006), 879–882  isi  scopus
2005
7. A. Dubickas, C. Smyth, “Length of the Sum and Product of Algebraic Numbers”, Mat. Zametki, 77:6 (2005),  854–860  mathnet  mathscinet  zmath  elib; Math. Notes, 77:6 (2005), 787–793  isi  scopus
8. A. Dubickas, “Divisibility properties of certain recurrent sequences”, Zap. Nauchn. Sem. POMI, 322 (2005),  76–82  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 137:2 (2006), 4654–4657  scopus
2004
9. A. Dubickas, “Conjugate algebraic numbers close to a symmetric set”, Algebra i Analiz, 16:6 (2004),  123–127  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:6 (2005), 1013–1016
2002
10. A. Dubickas, “Certain Diophantine Properties of the Mahler Measure”, Mat. Zametki, 72:6 (2002),  828–833  mathnet  mathscinet  zmath; Math. Notes, 72:6 (2002), 763–767  isi  scopus
1999
11. A. Dubickas, “Polynomials with high multiplicity at unity and Tarry's problem”, Mat. Zametki, 65:6 (1999),  810–815  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 684–688  isi
1993
12. A. K. Dubickas, “On improving the approximation of $\pi\sqrt3$ by rational fractions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 6,  76–77  mathnet  mathscinet
1990
13. A. Dubickas, “A lower bound for the quantity $\Vert(3/2)^k\Vert$”, Uspekhi Mat. Nauk, 45:4(274) (1990),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:4 (1990), 163–164  isi
14. A. K. Dubickas, “Approximation of some logarithms of rational numbers by rational fractions of special form”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 2,  69–71  mathnet  mathscinet  zmath
1987
15. A. K. Dubickas, “Approximation of $\pi/\sqrt3$ by rational fractions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 6,  73–76  mathnet  mathscinet  zmath

2019
16. A. Dubickas, R. Macaitienė, “Some moments in the life of Antanas Laurinčikas: the search for universality”, Chebyshevskii Sb., 20:1 (2019),  6–45  mathnet

Presentations in Math-Net.Ru
1. "Reducible polynomials of bounded height"
A. Dubickas
Contemporary Problems in Number Theory
March 5, 2015 12:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022